American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Kirsten Wickelgren. Cartier's first theorem for Witt vectors on $\mathbb{Z}_{\geq 0}^n - 0$. Contemporary Mathematics 620 (2014) 321-328.
Book volume table of contents   
View Article: PDF

[2] Guillermo Cortiñas and Gisela Tartaglia. Operator ideals and assembly maps in $K$-theory. Proc. Amer. Math. Soc. 142 (2014) 1089-1099.
Abstract, references, and article information   
View Article: PDF

[3] Gonçalo Tabuada. Transfer maps and projection formulas. Proc. Amer. Math. Soc. 140 (2012) 2589-2597.
Abstract, references, and article information   
View Article: PDF

[4] G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel. A negative answer to a question of Bass. Proc. Amer. Math. Soc. 139 (2011) 1187-1200. MR 2748413.
Abstract, references, and article information   
View Article: PDF

[5] Thomas Geisser and Lars Hesselholt. On relative and bi-relative algebraic $K$-theory of rings of finite characteristic. J. Amer. Math. Soc. 24 (2011) 29-49. MR 2726598.
Abstract, references, and article information   
View Article: PDF

[6] Gonçalo Tabuada. A universal characterization of the Chern character maps. Proc. Amer. Math. Soc. 139 (2011) 1263-1271. MR 2748419.
Abstract, references, and article information   
View Article: PDF

[7] G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel. The $K$-theory of toric varieties. Trans. Amer. Math. Soc. 361 (2009) 3325-3341. MR 2485429.
Abstract, references, and article information   
View Article: PDF

[8] Steffen Sagave. Universal Toda brackets of ring spectra. Trans. Amer. Math. Soc. 360 (2008) 2767-2808. MR 2373333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. Cortiñas, C. Haesemeyer and C. Weibel. $K$-regularity, $cdh$-fibrant Hochschild homology, and a conjecture of Vorst. J. Amer. Math. Soc. 21 (2008) 547-561. MR 2373359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Epilogue: The category of $\mathbb {L}$-spectra under $S$. Math. Surveys Monogr. 47 (2007) 215-223.
Book volume table of contents   
View Article: PDF

[11] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Some basic constructions on spectra. Math. Surveys Monogr. 47 (2007) 179-195.
Book volume table of contents   
View Article: PDF

[12] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. The monadic bar construction. Math. Surveys Monogr. 47 (2007) 209-214.
Book volume table of contents   
View Article: PDF

[13] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. $R$-algebras and topological model categories. Math. Surveys Monogr. 47 (2007) 127-154.
Book volume table of contents   
View Article: PDF

[14] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Spaces of linear isometries and technical theorems. Math. Surveys Monogr. 47 (2007) 197-207.
Book volume table of contents   
View Article: PDF

[15] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. The homotopy theory of $R$-modules. Math. Surveys Monogr. 47 (2007) 51-70.
Book volume table of contents   
View Article: PDF

[16] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Prologue: the category of $\mathbb {L}$-spectra. Math. Surveys Monogr. 47 (2007) 9-30.
Book volume table of contents   
View Article: PDF

[17] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Structured ring and module spectra. Math. Surveys Monogr. 47 (2007) 31-49.
Book volume table of contents   
View Article: PDF

[18] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May; with an appendix by M. Cole. Rings, Modules, and Algebras in Stable Homotopy Theory. Math. Surveys Monogr. 47 (2007) MR MR1417719.
Book volume table of contents   

[19] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. $R$-ring spectra and the specialization to $MU$. Math. Surveys Monogr. 47 (2007) 91-102.
Book volume table of contents   
View Article: PDF

[20] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Topological Hochschild homology and cohomology. Math. Surveys Monogr. 47 (2007) 167-178.
Book volume table of contents   
View Article: PDF

[21] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. The algebraic theory of $R$-modules. Math. Surveys Monogr. 47 (2007) 71-90.
Book volume table of contents   
View Article: PDF

[22] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Algebraic $K$-theory of $S$-algebras. Math. Surveys Monogr. 47 (2007) 103-126.
Book volume table of contents   
View Article: PDF

[23] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Bousfield localizations of $R$-modules and algebras. Math. Surveys Monogr. 47 (2007) 155-166.
Book volume table of contents   
View Article: PDF

[24] Thomas Geisser and Lars Hesselholt. The de Rham-Witt complex and $p$-adic vanishing cycles. J. Amer. Math. Soc. 19 (2006) 1-36. MR 2169041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marian F. Anton. A stability property for linear groups. Proc. Amer. Math. Soc. 134 (2006) 93-98. MR 2170547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Randy McCarthy. On the computation of stabilized tensor functors and the relative algebraic $K$-theory of dual numbers. Trans. Amer. Math. Soc. 353 (2001) 2371-2390. MR 1814074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ayelet Lindenstrauss and Ib Madsen. Topological Hochschild homology of number rings. Trans. Amer. Math. Soc. 352 (2000) 2179-2204. MR 1707702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. B. Wagoner. Strong shift equivalence theory and the shift equivalence problem. Bull. Amer. Math. Soc. 36 (1999) 271-296. MR 1688990.
Abstract, references, and article information   
View Article: PDF

[29] Dominique Arlettaz, Mamoru Mimura, Koji Nakahata and Nobuaki Yagita. The mod 2 cohomology of the linear groups over the ring of integers. Proc. Amer. Math. Soc. 127 (1999) 2199-2212. MR 1646320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. P. C. Greenlees. Rational $S^1$-equivariant stable homotopy theory. Memoirs of the AMS 138 (1999) MR 1483831.
Book volume table of contents   


Results: 1 to 30 of 50 found      Go to page: 1 2